# SDR ASAA0944548

- Difficulty date: February 14, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435339
- Part serial: 2563
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FORE FLAP DENTED ON UPPER SURFACE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR SKIN AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 4.
